# SDR HALA2021020800013

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 2,822 hours, 777 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Balance Weight
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: E, L
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 N1, HIGH VIBRATION DURING FUNCTION TEST. AMM 71-00-00-710-807-A // REMOVED AND INSTALLED FAN TRIM BALANCE (CA) WEIGHTS AT LOCATIONS 11,13,15 AND 19 AND C2 WEIGHT AT LOCATION 17 (5897) FUNCTION TEST (FAN TRIM BALANCE) PENDING.  PERFORMED #2 ENG FUNCTION TEST FOR FAN TRIM BALANCE PER AMM 71-00-00-710-807-A.  COULD NOT COMPLETE VIB SOLUTION, VIB AT 6.8. (52730 2/1/21.)  REMOVED AND INSTALLED ORIGINAL POSITIONS. CLEARED EEC2 CHAN A FAN POSITIONS ON MCDU (021079 02/03/2021) CONTINUED FROM 835124-1. REF LOGS 817-1, 817227-2 835125-1, 835125-2 FOR REPAIRS TO BLADES 14& 17 INSTALLED BLADES #14&17 REF LOG 817229-1. (017934 02/05/21) FAN TRIM BALANCE PENDING.  PERFORMED VIBRATION ANALYSIS PER AMM 71-00-00. OPS CHECK GOOD. OK FOR SVC
